# SDR KCSA081412

- Difficulty date: August 20, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 102,160 hours, 28,641 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rws 1481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STA 1481 HAS CORROSION ON UPPER SURFACE OF THE LOWER SKIN.  (S)
